Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"An Efficient Class of Estimators for the Finite Population Mean in Ranked Set Sampling"
written by Lakhkar Khan, Javid Shabbir,
published by Open Journal of Statistics, Vol.6 No.3, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top